# SDR FDEA201502040424

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 509 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53989330216
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS COMPARTMENT LT DOOR, 313AL, CUT OUT BUCKLED WITH GOUGE.  LOCATED OTBD IN FROM FWD CORNER.  REMOVED DAMAGED WEB, INSTALLED NEW WEB & 2 EA INTERCOSTAL AFT THS COMPARTMENT LT DOOR CUT OUT IAW SRM 51-40-21.  FABRICATED ON T15 1115998.  MAJOR REPAIR.
